New symptoms include post-nasal drip and occasional runny nose. Diagnosed with rhinosinusitis.
Here are my new PFT results. As I interpret them, my condition has worsened. My doctor concurs. Note that previous PFT was taking Asmanex. Doctor has now prescribed Singulair, Qvar and a cortisteroid nasal spray.
My questions are:
1. Is this still asthma or something else?
2. If something else, what is it?
3. Why are my lung volumes reduced from the PFT 6 months ago?
4. Why are my Raw and sRaw values increased from the PFT 6 months ago?
5. Any thoughts regarding the drugs prescribed above and length of time that I should take them?
6. Any thoughts regarding alternative combinations and/or therapies?
7. Long term prognosis given past PFT and current?
all values % of predicted (pre bronchidilator/post) except Vt and Vtg.
Greetings, I am confused by the data you have sent. In your E-mail of August 31, you referred to the PFT data as “Last week I had a spirometry test and obtained a copy of results.” Here it is:
August 31, 2009
My FVC was 73%....2.52
FEV1 58% 1.66
FEF 25%/75% was 32% 1.04
FIVC 2.94 85%
PEF 4.37 69%
FEV3 2.33 73%
Then in your E-mail of September 2, you stated, “Here are my new PFT results” Are these truly “new PFT results” or the results from 6 months ago. I assume the latter but need to be sure, as with asthma, PFT results can vary widely from one day to the next. The following “new PFT results (FVC 87/87 FEV1 77/83
FEV1/FVC 90/95 are essentially WNL The TLC of 74% is borderline, with a decreased MVV of 61 ).
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.